Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Solvable primitive permutation groups of low rank


Author: David A. Foulser
Journal: Trans. Amer. Math. Soc. 143 (1969), 1-54
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0257199-7
MathSciNet review: 0257199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0257199-7
Article copyright: © Copyright 1969 American Mathematical Society